# SDR SWAA2025043064961

- Difficulty date: April 27, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N8946L
- Make and model: Boeing 737-8
- Aircraft serial: 42599
- Aircraft time: 222 hours, 121 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR LOWER EXIT SIGN MISSING<[01] INSTALLED NEW EXIT SIGN PER AMM 33-51-01.
